Journal of Optimization Theory and Applications

, Volume 139, Issue 1, pp 35–46

Continuity of the Solution Set to Parametric Weak Vector Equilibrium Problems

Article

DOI: 10.1007/s10957-008-9429-8

Cite this article as:
Gong, X.H. J Optim Theory Appl (2008) 139: 35. doi:10.1007/s10957-008-9429-8
  • 200 Downloads

Abstract

In this paper, we obtain some stability results for parametric weak vector equilibrium problems in topological vector spaces. We provide sufficient conditions for the continuity of the solution set mapping in parametric weak monotone vector equilibrium problems.

Keywords

Parametric weak vector equilibrium problems Upper semicontinuity Lower semicontinus Monotone mapping 

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  1. 1.Department of MathematicsNanchang UniversityNanchangChina

Personalised recommendations